Title: Linear series on a general k-gonal curve
Authors: Coppens, Marc ×
Martens, G #
Issue Date: 1999
Publisher: O. Meissner
Series Title: Abhandlungen aus dem Mathematischen Seminar der Hamburgischen Universität vol:69 pages:347-371
Abstract: This paper is a contribution towards a Brill-Noether theory for the moduli space of smooth k-gonal curves of genus g. Specifically, we prove the existence of certain special divisors on a general k-gonal curve C of genus g, and we detect an irreducible component of the "expected" dimension in the variety W-d(r) (C), (r less than or equal to k - 2) of special divisors of C. The latter induces a new proof of the existence theorem for special divisors on a smooth curve.
ISSN: 0025-5858
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science